# SDR USAA2010071491417

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500C BETWEEN S20R TO S21R, WL182.5.  REPAIRED FUSELAGE FRAME AT BS 500C BETWEEN S20R TO S21R, WL 182.5 IAW B737 SRM 53-00-07.
